# SDR R61A201202190112

- Difficulty date: February 19, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 12,573 hours, 9,939 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Binding
- Location: R2 Door Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED R2 DOOR ARMING LATCH WAS DIFFICULT TO OPERATE.  MAINTENANCE PERFORMED OPS CHECK OF R2 ARMING MECHANISM PER AMM, AND OPS CHECKED GOOD.
